The field of definition of the Mordell-Weil group of an elliptic curve over a function field
Compositio Mathematica, Volume 76 (1990) no. 3, pp. 399-406.
@article{CM_1990__76_3_399_0,
     author = {Kuwata, Masato},
     title = {The field of definition of the {Mordell-Weil} group of an elliptic curve over a function field},
     journal = {Compositio Mathematica},
     pages = {399--406},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {3},
     year = {1990},
     mrnumber = {1080009},
     zbl = {0731.14010},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_3_399_0/}
}
TY  - JOUR
AU  - Kuwata, Masato
TI  - The field of definition of the Mordell-Weil group of an elliptic curve over a function field
JO  - Compositio Mathematica
PY  - 1990
SP  - 399
EP  - 406
VL  - 76
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1990__76_3_399_0/
LA  - en
ID  - CM_1990__76_3_399_0
ER  - 
%0 Journal Article
%A Kuwata, Masato
%T The field of definition of the Mordell-Weil group of an elliptic curve over a function field
%J Compositio Mathematica
%D 1990
%P 399-406
%V 76
%N 3
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1990__76_3_399_0/
%G en
%F CM_1990__76_3_399_0
Kuwata, Masato. The field of definition of the Mordell-Weil group of an elliptic curve over a function field. Compositio Mathematica, Volume 76 (1990) no. 3, pp. 399-406. http://www.numdam.org/item/CM_1990__76_3_399_0/

[C] M.R. Christie, Positive definite rational functions of two variables which are not the sum of three squares, Journal of Number Theory, 8 (1976), 224-232. | MR | Zbl

[K] Masato Kuwata, The Canonical Height and Elliptic Surfaces, (to appear from Journal of Number Theory). | MR | Zbl

[Sil] J.H. Silverman, The Arithmetic of Elliptic Curves, Springer-Verlag, 1986. | MR | Zbl

[S-D] H.P.F. Swinnerton-Dyer, The field of definition of the NĂ©ron-Severi group, Studies in Pure Mathematics, 719-731. | MR | Zbl